# SDR DALA2016102807806

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 908 HAS CORROSION ON UPPER AND LOWER AREAS ON LOWER FLANGE BETWEEN STRINTERS 29 AND 30L.  BLEND CORRODED AREA IAW SRM 53-00-00 FIG 103, AND FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-00 FIG 103. REPAIRED IAW SRM 53-20-07 REPAIR 3.
